Night Nurse capsules have been specially formulated for night-time use. They quickly and effectively relieve major cold & flu symptoms such as headache, aches & pains, sore throat pain, runny nose and tickly cough, helping you to get a good nights sleep. They contain:
- Paracetamol for relief from headaches, aches & pains and to reduce a fever.
- Promethazine an antihistamine to reduce sneezing and ease a runny nose.
- Dextromethorphan a cough suppressant to relieve dry or tickly coughs.
DOSAGE: For oral use only. Always take Night Nurse Capsules with water.
Adults and Children 16 years and older: 2 capsules just before bedtime.
NOT SUITABLE FOR CHILDREN UNDER 16 YEARS.
DO NOT TAKE IF:
- Do not use this product if you are allergic or have a hypersensitivity to any of the ingredients.
- If you have heart problems, high blood pressure, thyroid or prostate problems, diabetes or glaucoma.
- Please consult your doctor before use if you are pregnant, elderly, asthmatic, taking any other prescription medications, regular medicines or receiving regular treatment.
- Do not take with paracetamol or other cold & flu medications.
For professional advice on medicines, always consult your pharmacist.
This product should only be used when clearly necessary.
IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY.
CONSULT YOUR DOCTOR:
If symptoms persist. Prolonged use without medical supervision may be harmful
IMPORTANT INFORMATION ABOUT NIGHT NURSE CAPSULES
- Each capsule contains Paracetamol 500mg, Promethazine Hydrochloride 10mg and Dextromethorphan 7.5mg
- If symptoms persist for more than 5 days or new symptoms occur stop treatment at once and consult your doctor.